MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER
Model Number A899916
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the staff had foley tray (b)(6) for patient but was unable to use this tray because it has a metal clip and staff were new and did not know why their predecessors have been able to.Stated that staff was currently grabbing 154006 from other units and swapping that portion out.They have been pulling a drainage bag 154006 with a plastic drainage clip separately to insure there was no metal present in case the patient needs to go to magnetic resonance imaging (mri).They were currently breaking the closed system to add this bag since it did not have any metal.Stated that the customer could call for letter on mri safety bags with metal drainage clips since the mri instructions were not in the instructions for use (ifu).Customer preference: customer said their preference was to have the full kit (the (b)(6) but without a metal clip).
 
Event or Problem Description
It was reported that the staff had foley tray (a899916) for patient but was unable to use this tray because it has a metal clip and staff were new and did not know why their predecessors have been able to.Stated that staff was currently grabbing 154006 from other units and swapping that portion out.They have been pulling a drainage bag 154006 with a plastic drainage clip separately to insure there was no metal present in case the patient needs to go to magnetic resonance imaging (mri).They were currently breaking the closed system to add this bag since it did not have any metal.Stated that the customer could call for letter on mri safety bags with metal drainage clips since the mri instructions were not in the instructions for use (ifu).Customer preference: customer said their preference was to have the full kit (the a899916 but without a metal clip).
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be "¿incorrect/ missing translation; missing instructions; vendor/printer error".It was unknown whether the device had met specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: it states, "do not alter the statlock® device or components.Procedure must be performed by trained personnel with knowledge of anatomical landmarks, safe technique and potential complications." the device was not returned.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15680929
Report Number1018233-2022-08158
Device Sequence Number17729429
Product Code EZC
UDI-Device Identifier00801741074011
UDI-Public(01)00801741074011
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA899916
Device Catalogue NumberA899916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown